12 Oct 2010
by cutting back 1/4 of a tablet every week.It will take 4 months but you will not get withdrawal this way its the best way to do it and remember ultram is a opiate and also has antidepressant properties so be careful and consult your doctor he will be more then willing to help
13 Oct 2010
i would cut back a pill every week. if you take 4 a day, cut it down to 3 for a week. then 2 for a week, then 1 for a week, then maybe 1/2 of one for a week. if you feel like its too fast of a taper... try cutting it back every 2 or 3 weeks. hopefully you'll be able to get to where you want to be... and im guessing that is zero! i have heard that withdrawls from tramadol can be a living hell. please be safe. you are being wise by not trying to quit cold turkey. good luck to you! xoxo
22 Oct 2010
Hi are you actually taking tramadol at the moment? If so how many? Like the last member wrote the withdrawal process will very from person to person even if you are taking the same quantities. I would lean more to the suggestion of dropping one pill a week, as this is what i did and it worked for me. I was taking 800-900mg a day at my worse. If you are taking percocet and hoping to exchange these for tramadol to get off the percocet, please don't do it. I did this with alcohol. I started drinking to come off tramadol, then started drinking excessively so thought i'd just take a few tramadol to get off the drink again, and now i'm back on 400-500mg a day. I also started takinf xanax when coming off tramadol and then had difficulties coming of that! Tramadol can really mess with your head!! They really f***ed my head up badly. Are you able to approach a professional for help with this? If you want to ask anything else please do so. Good luck : )
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... scared to withdraw. I went to my doctor today and he was very little help. He said "I really don't know what to tell you because ...
4 answers • 1 Dec 2010
1 answer • 29 Sep 2014
1 answer • 9 May 2015